| Model Number |
G09190 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Occupation: non healthcare professional.Pma/510(k) number: pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
Event or Problem Description
It was reported, during the "de-airing" in the implantation process, the performer mullins guiding sheath was filled with air several times.Another sheath was used.No patient harm occurred.It was reported that during the initial reporter's preliminary investigation of the complaint device, it could not be confirmed that any leakage occurred.Additional details have been requested, but have yet to be provided at this time.
Event or Problem Description
Additional information regarding the patient and/or event has been received since the previous medwatch report was sent.This information is detailed in section h10.
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Corrected information: b5 - photos of the complaint device were provided on (b)(6) 2019.The photos showed kinks in the device which were not part of the original report.Additional information was sought asking if the kinks were present during the procedure or if they are as a result of packaging the complaint device for shipping.Additional information: b5 - additional information was provided indicating the kinks were a result of the shipping process.Confirmation was sought regarding what was meant by "de-airing" which was originally reported by the initial reporter.It refers to flushing the device.A standard size syringe was used.Confirmation was also provided indicating the air was noted in the side arm and not in the main body of the complaint device.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.The following is corrected information which was not included in the previous mdr: the complaint device was placed in the femoral vein.The patient's anatomy was not tortuous, calcified or angled.
Additional Manufacturer Narrative
Investigation - evaluation a review of the complaint history, device history record, documentation, functional testing, manufacturing instructions, quality control, and visual inspection of the returned device was conducted during the investigation.One used complaint device was returned for investigation.The inner dilator was not returned.Several kinks were noted in the tubing, likely from shipping.During functional testing, water was injected through the stopcock with a luer lock syringe and there were no visible air bubbles in the connecting tube.There is a kink on the connecting tube where it joins the check-flo body.Additionally, no leaks were noted after occluding the sheath tubing with hemostats and injecting water through the stopcock with a luer lock syringe.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product or the component was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Furthermore, reviews of the manufactures instructions and quality control procedures were conducted, and no gaps were discovered.The instructions for use (ifu) provided with the device state: "before removing or inserting devices through the introducer, aspirate through the side-arm of the valve to clear the introducer, then flush with heparinized saline." based on the information provided and the examination of the returned product, investigation has concluded a cause for this event cannot be established.The failure mode could not be duplicated during the investigation and the device did not show signs of leakage.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.